# SDR CAL960433

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED AT FORWARD CARGO COMPARTMENT BS 620.  THE CORRODED SECTION OF STRINGER WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-2, AND 51-30-2.  (M)
